# SDR ASOA2015091513767

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 26,323 hours, 25,361 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN-CLOSE FROM OUTSIDE.  ADJUSTED LOCK-OPEN CAM TENSION & PERFORMED OSP CHECK IAW AMM 52-41-02.  NO FURTHER DEFECT.
